Title: Scattering observables in arbitrary dimension n greater-than-or-equal-to 2
Authors: Bollé, Désiré ×
Gesztesy, F #
Issue Date: 1984
Publisher: Published for the American Physical Society by the American Institute of Physics
Series Title: Physical Review A, General physics vol:30 issue:3 pages:1279-1293
ISSN: 0556-2791
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science